Infinite dimensional stochastic cauchy problems in ito and differential forms: Comparison of solutions

Resultado de la investigación: Conference contributionrevisión exhaustiva

Idioma originalEnglish
Título de la publicación alojadaTrends in Mathematics
EditorialSpringer
Páginas855-863
Número de páginas9
Volumen2
ISBN (versión impresa)9783319125763
DOI
EstadoPublished - 2015
Evento9th International ISAAC Congress on Current Trends in Analysis and Its Applications, 2013 - Krakow, Poland
Duración: 5 ago 20139 ago 2013

Serie de la publicación

NombreTrends in Mathematics
Volumen2
ISSN (versión impresa)22970215
ISSN (versión digital)2297024X

Conference

Conference9th International ISAAC Congress on Current Trends in Analysis and Its Applications, 2013
PaísPoland
CiudadKrakow
Período05/08/201309/08/2013

ASJC Scopus subject areas

  • Mathematics(all)

Huella

Profundice en los temas de investigación de 'Infinite dimensional stochastic cauchy problems in ito and differential forms: Comparison of solutions'. En conjunto forman una huella única.

Citar esto